MathSciNet Relay Station
MathSciNet bibliographic data
MR1841424 11F67 (11F27 11M36)
Bykovskiĭ, V. A. Pairwise products of Eisenstein series, and Manin theta functions. (Russian) Dokl. Akad. Nauk 375 (2000), no. 2, 154–156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement